# SDR CA120314006

- Difficulty date: March 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 757*
- Aircraft time: 45,235 hours
- Engine: Rroyce RB211535E4
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 271N61191
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 45,661 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER GEAR DOWN SELECTION ON APPROACH, THE CREW NOTICED THE LT HYD QTY WAS DEPLETING.  AFTER LANDING, THE CREW REPORTED THE LT HYD SYSTEM WAS EMPTY. MAINTENANCE INVESTIGATION FOUND THAT THE RETURN FLEX LINE FROM THE LT DOWNLOCK ACTUATOR WAS LEAKING, IPC ITEM 275, PN 271N6119-1.  BOTH FLEX LINES TO THE LT DOWNLOCK ACTUATOR WERE REPLACED AND THE HYDRAULIC SYS WAS SERVICED. HYDRAULIC LINE, PN 271N6119-1 AND 271N6119-2, AIPC 32-32-51-15, ITEM 270 & 275.
